# SDR SIMA20220311001

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 39,756 hours, 34,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE ALL THE WAY.-C/A-LUBRICATED MAIN PAX DOOR FRAME ROLLERS IAW EMB-145 AMM 53-21-02. FOUND SATISFACTORY AT THIS TIME.
